# SDR ERAA060582

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Condition: Malfunctioned
- Location: Autoflight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT CAUSES PITCH-UP WHEN ALT MODE IS SELECTED.
